MathSciNet Relay Station
MathSciNet bibliographic data
MR604337 15A33 (12C99)
Kung, Joseph P. S. The cycle structure of a linear transformation over a finite field. Linear Algebra Appl. 36 (1981), 141–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement